eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Femara cause Bloating (Abdominal bloating)?

Summary: there is no Bloating reported by people who take Femara yet.

We study 8,430 people who have side effects while taking Femara from FDA and social media. Find out below who they are, when they have Bloating and more.

You are not alone: join a mobile support group for people who take Femara and have Bloating >>>

 

 

 

 

Femara

Femara has active ingredients of letrozole. It is often used in breast cancer. (latest outcomes from 8,678 Femara users)

Bloating

Bloating (feeling of tightness around abdomen) has been reported by people with depression, high blood pressure, gastroesophageal reflux disease, stress and anxiety, birth control. (latest reports from 513 Bloating patients)

On Mar, 3, 2015: No report is found

Do you have Bloating while taking Femara?

You are not alone! Join a mobile support group:
- support group for people who take Femara
- support group for people who have Bloating

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Plantar fasciitis and femara
    HELP!!! I have been on femara for 12 months, and at about 4 months I started getting plantar fasciitis. I now have plantar fasciitis in both feet and it is so painful that I am contemplating using a wheel chair. I cry daily from the pain, and sometimes wish I would just die. I was taking ibuprofen to help, but my onc had me stop due to liver issues. Is there anyone out there that can give me any advice or suggestions? I truly wish that I had just left the cancer alone, as my quality of life is so poor now that I see very little value in it.
  • Since having my gallbladder removed, i have been having an ileum occur. does anyone know why this happens? i have celiac and never had a stomache or vomiting until the gladdbladder was removed.
    i feel that the removal of the gallbladder has caused my symptom. I never had a problem with my stomach before the removal of gallbladder. I have celiac, and I follow a strict gluten-free diet. If anyone can share some insight on why I would have these symptoms, it would greatly be appreciated.
  • Can my symptoms actually pinpoint a cause/condition? (1 answer)
    I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
  • Why are my medications making me look bloated (2 answers)
    In 2008 I started the Suboxone Program. I Started on 16mg since then, I have been up and down on my doses. I was put on this drug as a result of my addiction to to over the counter opiates. I was also prescribed Seroquel, I stopped taking the Seroquel it wasn't helping me in anyway and I gained so much weight. In 2012 I was diagnosed with Bipolar and my psychiatrist put me on 300Mg Effexor, 20Mg Olanzipane and 1000Mg of Valpro. After 10 months I was able to stop taking the Valpro and Olanzipane. No matter how much weight I lose, I always appear so puffy and bloated in the face, especially under my eyes, they look like I haven't slept for weeks. I have very low self esteem as it is, this is making me feel miserable. I should also mention, that i got down 1MG of the Suboxone, after various stresses I went right back up to 18Mg. I have finally started to turn a corner and I am now reducing my dose at the right pace. It would make me feel so much better if I knew if even one more person was having this experience. Any feedback would be so appreciated. I send this with love from Australia :)
  • Does femara affect crp results?
    Does femara affect the results of the C Reactive Protein test? I have been on it for two years and have side effects of joint pain and hot flashes with nausea.

More questions for: Femara, Bloating

You may be interested at these reviews (Write a review):

  • Nightmares from miralax
    Used for an endoscopy prep, great for what it does but gave me horrid and vivid nightmares
  • Terbinafine hydrochloride
    I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
  • Farxiga caused severe cramps and vomiting
    I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not stop. I took it the next 2 days and it became so severe I stopped all together. It is 3 days later and I'm still hurting. It is 2 days before Christmas and I'm not even sure I can get a hold of my gastro to check me. Stay away from this drug
  • Bone pain whilst taking letrozole
    Before having breast cancer I walked 10 miles a week, and did a 40 min exercise
    routine. Having had a lumpectomy followed by 15 radiation treatments, and then
    prescribed letrozole for 10 years, I can no longer do my 40 min exercise routine, nor the power walking that I have done for so many years.
    I suffer severe bone pain and fatigue.
    I have come off the medication (3 wks now) after taking letrozole for 6mths.
    I can no longer tolerate the awful side affects, and Im just hoping the cancer
    does not come back.
  • Tinnitus with letrozole
    Sudden onset of ringing in the ears after two weeks on Letrozole 2.5mgs

More reviews for: Femara, Bloating

Comments from related studies:

  • From this study (6 days ago):

  • stop taking methadone for back pain in 10/2014 and all of this started the end of 11/2014.I have had upper and lower gi cat scan and x-rays of my stomach and only show I have acid reflux could this all becoming from withdrawal from the methadone and if so how long do these withdrawal last.

    Reply

  • From this study (3 weeks ago):

  • Negative pregnancy test, nipples was sore but has since stopped, feel menstrual like cramps while sitting, sneezing (but it is winter time which might be the cause), was constipated but I am regular as of today, mild cramp in the middle of stomach above belly button, rash on leg but was there before meds. Recently diagnosed with fibroadenoma about 3 mths ago never had a problem like this.

    Reply

  • From this study (3 weeks ago):

  • Lipase levels raise and the decline when this happens. I have a feeling of fullness and severe gas in my chest and back. Pancreatitis was ruled out.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.